IJPAM: Volume 78, No. 8 (2012)

SMALL SETS AND POSTULATION ON
WEIGHTED PROJECTIVE SPACES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY


Abstract. Let $\mathcal {L}$ be a line bundle on a weighted projective space $\mathbb {P}(q_0,\dots ,q_r)$. Here we classify the sets $S\subset \mathbb {P}(q_0,\dots ,q_r)$ with $h^1(\mathbb {P}(q_0,\dots ,q_r),\mathcal {I}_S\otimes \mathcal {L})>0$ and small cardinality.

Received: May 26, 2012

AMS Subject Classification: 14M25, 14N05

Key Words and Phrases: weighted projective spaces

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 8